ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On Friedrichs model with two continuum states 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2017, 卷号: 58, 期号: 6, 页码: 62110
Authors:  Xiao, ZG;  Zhou, ZY;  Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
Adobe PDF(457Kb)  |  Favorite  |  View/Download:105/0  |  Submit date:2017/12/21
Representations of U-epsilon(res)(sl(2)) via restricted q-Fock spaces 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2001, 卷号: 42, 期号: 10, 页码: 4997-5005
Authors:  Liu, XF;  Sun, CP;  Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.
Adobe PDF(474Kb)  |  Favorite  |  View/Download:207/29  |  Submit date:2012/08/29
Deformed Boson Realization  Universal Enveloping-algebras  Quantum Group  Unity  Roots